A note on the extension of the Dirac method

D. Babusci, G. Dattoli, M. Quattromini, P.E. Ricci

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this note we extend the Dirac method to partial differential equations involving higher order roots of differential operators. © 2011 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)1495 - 1497
Number of pages3
JournalApplied Mathematics and Computation
Volume218
Issue number4
DOIs
Publication statusPublished - 15 Oct 2011
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this

Babusci, D., Dattoli, G., Quattromini, M., & Ricci, P. E. (2011). A note on the extension of the Dirac method. Applied Mathematics and Computation, 218(4), 1495 - 1497. https://doi.org/10.1016/j.amc.2011.06.002